# SDR ASAA2014052808013

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: 65C25841
- Part serial: 0096
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SIDE L/E CAP CHAFED BETWEEN NR 5 & 6 HINGES.  ACFT GROUNDED.  REPAIRED RIGHT L/E CAP ON RUDDER IAW EA 400-55EA-12816.
